# SDR R61A201209030446

- Difficulty date: September 3, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 13,430 hours, 10,592 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED STEERING FAIL ON LANDING AND UPON ROTATION OUT OF BDL.  CREW REPORTED, A JOLT AND FELT LIKE THE NOSE JERKED TO THE LEFT UPON WEIGHT COMING OFF OF THE WHEELS.  TOWER DECIDED TO DECLARE AN EMERGENCY (NOT THE CREW) AND HAD TRUCKS WAITING ON THE AIRCRAFT.  MAINTENANCE RESET A/C POWER GENERIC IO AND OPS CHECKED GOOD.
